Alert archive / Wisconsin / Snow Advisories in 2005
Snow Advisory 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this snow advisory at Dec 3, 2005, 8:57 AM CST for 10 counties in Wisconsin. It took effect at Dec 3, 2005, 12:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2005, 8:57 AM CST (14:57 UTC)
- In effect from
- Dec 3, 2005, 12:00 PM CST
- Expired
- Dec 4, 2005, 12:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
Counties Dane County, WI, Green County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Ozaukee County, WI, Rock County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 37 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMKX 031457 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 857 AM CST SAT DEC 3 2005 ...SNOW EVENT HEADING FOR SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT... .AN UPPER AIR DISTURBANCE COMBINED WITH A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN WISCONSIN WILL LEAD TO SEVERAL INCHES OF SNOWFALL ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT. SNOW AMOUNTS ARE EXPECTED TO BE HIGHER NEAR LAKE MICHIGAN AS CONDITIONS BECOME FAVORABLE FOR LAKE EFFECT SNOW LATER TONIGHT. WIZ059-060-062>065-067>070-032300- /O.NEW.KMKX.SN.Y.0002.051203T1800Z-051204T1200Z/ WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN- ROCK-WALWORTH- INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 857 AM CST SAT DEC 3 2005 ...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY. SNOW WILL SPREAD ACROSS MUCH OF SOUTHERN WISCONSIN THIS AFTERNOON AND CONTINUE TONIGHT. TOTAL ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED BY THE TIME THE SNOW DIMINISHES TOWARDS SUNDAY MORNING. WITH THE COLD TEMPERATURES IN PLACE ROADS ARE LIKELY TO BECOME SNOW COVERED AND LEAD TO HAZARDOUS DRIVING CONDITIONS. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ WIZ066-071-072-032300- /O.NEW.KMKX.WS.A.0001.051204T0000Z-051204T1200Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 857 AM CST SAT DEC 3 2005 ...WINTER STORM WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM 6 PM CST THIS EVENING THROUGH LATE TONIGHT. SNOW WILL SPREAD ACROSS MUCH OF SOUTHERN WISCONSIN THIS AFTERNOON AND CONTINUE TONIGHT. THE SNOW WILL BECOME HEAVY AT TIMES AND WILL BE ENHANCED BY LAKE MICHIGAN TONIGHT. TOTAL ACCUMULATIONS OF AROUND 6 INCHES ARE LIKELY BY THE TIME THE SNOW DIMINISHES SUNDAY MORNING. WITH THE COLD TEMPERATURES IN PLACE ROADS ARE LIKELY TO BECOME SNOW COVERED AND LEAD TO HAZARDOUS DRIVING CONDITIONS. A WINTER STORM WATCH IS ISSUED WHEN HEAVY SNOW...SLEET...OR FREEZING RAIN IS EXPECTED TO ACCUMULATE TO LEVELS THAT WILL CAUSE MAJOR IMPACTS TO COMMERCE AND SOCIETY. CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES AND POSSIBLE WARNINGS. $$ COLLAR/KAVINSKY
5 follow-up statements
000 WWUS43 KMKX 031840 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1240 PM CST SAT DEC 3 2005 ...SNOW EVENT HEADING FOR SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT... .AN UPPER AIR DISTURBANCE COMBINED WITH A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN WISCONSIN WILL LEAD TO SEVERAL INCHES OF SNOWFALL ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT. SNOW AMOUNTS ARE EXPECTED TO BE HIGHER NEAR LAKE MICHIGAN AS CONDITIONS BECOME FAVORABLE FOR LAKE EFFECT SNOW LATER TONIGHT. WIZ066-071-072-040245- /O.UPG.KMKX.WS.A.0001.051204T0000Z-051204T1200Z/ /O.NEW.KMKX.HS.W.0001.051203T2200Z-051204T1200Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 1240 PM CST SAT DEC 3 2005 ...HEAVY SNOW WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST SUNDAY. SNOW WILL SPREAD ACROSS MUCH OF SOUTHERN WISCONSIN THIS AFTERNOON AND CONTINUE TONIGHT. THE SNOW WILL BECOME HEAVY AT TIMES AND WILL BE ENHANCED BY LAKE MICHIGAN TONIGHT. TOTAL ACCUMULATIONS OF AROUND 6 INCHES ARE LIKELY BY THE TIME THE SNOW DIMINISHES SUNDAY MORNING. WITH THE COLD TEMPERATURES IN PLACE ROADS ARE LIKELY TO BECOME SNOW COVERED AND LEAD TO HAZARDOUS DRIVING CONDITIONS. IN ADDITION...VISIBILITIES MAY BE REDUCED TO A 1/4 MILE OR LESS IN THE HEAVIER SNOW BANDS. A HEAVY SNOW WARNING IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO REACH 6 INCHES IN 12 HOURS OR LESS...OR 8 INCHES OR MORE IN 24 HOURS OR LESS. TRAVEL IS DISCOURAGED. IF YOU MUST TRAVEL...KEEP A WINTER WEATHER SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ WIZ059-060-062>065-067>070-040245- /O.CON.KMKX.SN.Y.0002.000000T0000Z-051204T1200Z/ WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN- ROCK-WALWORTH- INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 1240 PM CST SAT DEC 3 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. SNOW WILL CONTINUE TO OVERSPREAD MUCH OF SOUTHERN WISCONSIN THIS AFTERNOON AND CONTINUE TONIGHT. TOTAL ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED BY THE TIME THE SNOW DIMINISHES LATE TONIGHT. WITH THE COLD TEMPERATURES IN PLACE ROADS ARE LIKELY TO BECOME SNOW COVERED AND LEAD TO HAZARDOUS DRIVING CONDITIONS. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ COLLAR/MBK
000 WWUS43 KMKX 032043 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CST SAT DEC 3 2005 ...SNOW EVENT FOR SOUTHERN WISCONSIN THROUGH TONIGHT... .AN UPPER AIR DISTURBANCE COMBINED WITH A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN WISCONSIN WILL LEAD TO SEVERAL INCHES OF SNOWFALL ACROSS SOUTHERN WISCONSIN TONIGHT. SNOW AMOUNTS ARE EXPECTED TO BE HIGHER NEAR LAKE MICHIGAN AS CONDITIONS BECOME FAVORABLE FOR LAKE EFFECT SNOW LATER TONIGHT. WIZ066-071-072-040445- /O.EXT.KMKX.HS.W.0001.051203T2043Z-051204T1200Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 243 PM CST SAT DEC 3 2005 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 6 AM CST SUNDAY... SNOW WILL CONTINUE ACROSS MUCH OF SOUTHERN WISCONSIN TONIGHT. THE SNOW WILL BE HEAVY AT TIMES AND ACCUMULATIONS WILL BE ENHANCED BY LAKE MICHIGAN. TOTAL ACCUMULATIONS OF AROUND 6 INCHES ARE LIKELY...ESPECIALLY CLOSER TO LAKE MICHIGAN. MANY AREA ROADS WILL LIKELY BE SNOW COVERED AND HAZARDOUS. IN ADDITION...VISIBILITIES MAY BE REDUCED TO A 1/4 MILE OR LESS IN THE HEAVIER SNOW BANDS. A HEAVY SNOW WARNING IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO REACH 6 INCHES IN 12 HOURS OR LESS...OR 8 INCHES OR MORE IN 24 HOURS OR LESS. TRAVEL IS DISCOURAGED. IF YOU MUST TRAVEL...KEEP A WINTER WEATHER SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ WIZ059-060-063>065-068>070-040445- /O.EXT.KMKX.SN.Y.0002.000000T0000Z-051204T1000Z/ WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON...MADISON... JEFFERSON...LAKE MILLS...WAUKESHA...BROOKFIELD...MONROE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 243 PM CST SAT DEC 3 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM CST SUNDAY... SNOW WILL CONTINUE ACROSS SOUTHERN WISCONSIN TONIGHT. TOTAL ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED BY THE TIME THE SNOW DIMINISHES LATE TONIGHT. WITH THE COLD TEMPERATURES IN PLACE MANY ROADS ARE LIKELY TO BE SNOW COVERED AND LEAD TO HAZARDOUS DRIVING CONDITIONS. VISIBILITIES MAY BE REDUCED TO A 1/4 MILE OR LESS AS WELL. BE PREPARED FOR THE SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE EXTRA CAUTION WHILE DRIVING. $$ WIZ062-067-040445- /O.EXT.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/ IOWA-LAFAYETTE- INCLUDING THE CITIES OF...DODGEVILLE...DARLINGTON 243 PM CST SAT DEC 3 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SNOW WILL CONTINUE THROUGH MIDNIGHT. TOTAL ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED BY THE TIME THE SNOW DIMINISHES AROUND MIDNIGHT. WITH THE COLD TEMPERATURES IN PLACE MANY ROADS ARE LIKELY TO BE QUITE HAZARDOUS. IN ADDITION VISIBILITIES IN THE HEAVIER SNOW BANDS MAY BE REDUCED TO A 1/4 MILE OR LESS. BE PREPARED FOR THE SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE EXTRA CAUTION WHILE DRIVING. $$ COLLAR/MBK
000 WWUS43 KMKX 040302 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 902 PM CST SAT DEC 3 2005 ...SNOW DIMINISHING OVER SOUTHERN WISCONSIN... .AN UPPER AIR DISTURBANCE AND A TROUGH OF LOW PRESSURE MOVING EAST OF SOUTHERN WISCONSIN WILL BRING AND END TO ACCUMULATING SNOWFALL ACROSS SOUTHERN WISCONSIN BY MIDNIGHT. HOWEVER...ACCUMULATING SNOW IS EXPECTED TO CONTINUE NEAR LAKE MICHIGAN AS CONDITIONS BECOME FAVORABLE FOR LAKE EFFECT SNOW AFTER MIDNIGHT. WIZ062-067-040415- /O.CAN.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/ IOWA-LAFAYETTE- INCLUDING THE CITIES OF...DODGEVILLE...DARLINGTON 902 PM CST SAT DEC 3 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SNOW ADVISORY. $$ WIZ066-071-072-041115- /O.CON.KMKX.HS.W.0001.000000T0000Z-051204T1200Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 902 PM CST SAT DEC 3 2005 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... MANY AREA ROADS WILL LIKELY BE SNOW COVERED AND HAZARDOUS...ESPECIALLY NEAR LAKE MICHIGAN AS BANDS OF LAKE EFFECT SNOW CONTINUE TO ADD TO ACCUMULATIONS ALREADY ON THE GROUND. THE SNOW WILL DIMINISH TOWARD SUNRISE SUNDAY AS WINDS TURN MORE TO THE NORTH-NORTHWEST A HEAVY SNOW WARNING IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO REACH 6 INCHES IN 12 HOURS OR LESS...OR 8 INCHES OR MORE IN 24 HOURS OR LESS. TRAVEL IS DISCOURAGED. IF YOU MUST TRAVEL...KEEP A WINTER WEATHER SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ WIZ063-068-069-040415- /O.EXT.KMKX.SN.Y.0002.000000T0000Z-051204T0400Z/ DANE-GREEN-ROCK- INCLUDING THE CITIES OF...MADISON...MONROE...JANESVILLE...BELOIT 902 PM CST SAT DEC 3 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... THE STEADY SNOW WILL MOVE EAST OF SOUTH CENTRAL WISCONSIN AROUND 10 PM...WITH ANY LINGERING LIGHT SNOW OR FLURRIES ADDING LITTLE ADDITIONAL SNOW ACCUMULATION THROUGH MIDNIGHT. SLOW DOWN AND BE PREPARED FOR SNOW COVERED ANDS SLIPPERY ROADS. USE EXTRA CAUTION WHILE DRIVING. $$ WIZ059-060-064-065-070-040600- /O.EXT.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/ WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-WALWORTH- INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON... JEFFERSON...LAKE MILLS...WAUKESHA...BROOKFIELD...ELKHORN... LAKE GENEVA 902 PM CST SAT DEC 3 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE STEADY SNOW WILL MOVE EAST OF SOUTHEAST WISCONSIN AROUND MIDNIGHT...WITH ANY LINGERING LIGHT SNOW OR FLURRIES ADDING LITTLE ADDITIONAL SNOW ACCUMULATION THROUGH THE OVERNIGHT HOURS...EXCEPT FOR LAKE EFFECT SNOW SHOWERS NEAR LAKE MICHIGAN. SLOW DOWN AND BE PREPARED FOR SNOW COVERED AND SLIPPERY ROADS. USE EXTRA CAUTION WHILE DRIVING. $$
000 WWUS43 KMKX 040413 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1013 PM CST SAT DEC 3 2005 ...SNOW DIMINISHING OVER SOUTHERN WISCONSIN... .AN UPPER AIR DISTURBANCE AND A TROUGH OF LOW PRESSURE MOVING EAST OF SOUTHERN WISCONSIN WILL BRING AN END TO ACCUMULATING SNOWFALL ACROSS MOST OF SOUTHERN WISCONSIN BY MIDNIGHT. HOWEVER... ACCUMULATING SNOW IS EXPECTED TO CONTINUE NEAR LAKE MICHIGAN AS CONDITIONS BECOME FAVORABLE FOR LAKE EFFECT SNOW AFTER MIDNIGHT. WIZ064-040515- /O.CAN.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/ JEFFERSON- INCLUDING THE CITIES OF...JEFFERSON...LAKE MILLS 1013 PM CST SAT DEC 3 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SNOW ADVISORY FOR JEFFERSON COUNTY. THOUGH SCATTERED SNOW SHOWERS AND FLURRIES WILL CONTINUE INTO THE OVERNIGHT HOURS...LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. $$ WIZ063-068-069-040515- /O.EXP.KMKX.SN.Y.0002.000000T0000Z-051204T0400Z/ DANE-GREEN-ROCK- INCLUDING THE CITIES OF...MADISON...MONROE...JANESVILLE...BELOIT 1013 PM CST SAT DEC 3 2005 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. $$ WIZ066-071-072-041200- /O.CON.KMKX.HS.W.0001.000000T0000Z-051204T1200Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 1013 PM CST SAT DEC 3 2005 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... OCCASIONAL SNOW SHOWERS WILL CONTINUE INTO THE OVERNIGHT HOURS FOR LOCATIONS ALONG AND A FEW MILES INLAND OF LAKE MICHIGAN. THIS WILL ADD TO THE 3 TO 5 INCHES OF SNOW THAT HAS ALREADY FALLEN TONIGHT. A HEAVY SNOW WARNING IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO REACH 6 INCHES IN 12 HOURS OR LESS...OR 8 INCHES OR MORE IN 24 HOURS OR LESS. TRAVEL IS DISCOURAGED. IF YOU MUST TRAVEL...KEEP A WINTER WEATHER SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ WIZ059-060-065-070-040600- /O.CON.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/ WASHINGTON-OZAUKEE-WAUKESHA-WALWORTH- INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON... WAUKESHA...BROOKFIELD...ELKHORN...LAKE GENEVA 1013 PM CST SAT DEC 3 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. STEADY SNOW WILL DIMINISH THROUGH MIDNIGHT...BUT OCCASIONAL LIGHT SNOW WILL ADD UP TO 1 INCH OF NEW ACCUMULATION TO THE SNOW THAT HAS ALREADY FALLEN THIS EVENING. SLOW DOWN AND BE PREPARED FOR SNOW COVERED AND SLIPPERY ROADS. USE EXTRA CAUTION WHILE DRIVING. $$
000 WWUS43 KMKX 040621 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1221 AM CST SUN DEC 4 2005 ...SNOW DIMINISHING OVER SOUTHERN WISCONSIN... .AN UPPER AIR DISTURBANCE AND A TROUGH OF LOW PRESSURE MOVING EAST OF SOUTHERN WISCONSIN HAS BROUGHT AN END TO ACCUMULATING SNOWFALL ACROSS MOST OF SOUTHERN WISCONSIN. HOWEVER... ACCUMULATING SNOW IS EXPECTED TO CONTINUE NEAR LAKE MICHIGAN AS CONDITIONS ARE FAVORABLE FOR LAKE EFFECT SNOW OVERNIGHT. WIZ059-060-065-070-040730- /O.EXP.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/ WASHINGTON-OZAUKEE-WAUKESHA-WALWORTH- INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON... WAUKESHA...BROOKFIELD...ELKHORN...LAKE GENEVA 1221 AM CST SUN DEC 4 2005 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. LOOK FOR SCATTERED FLURRIES DURING THE OVERNIGHT HOURS. $$ WIZ066-071-072-041200- /O.CON.KMKX.HS.W.0001.000000T0000Z-051204T1200Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 1221 AM CST SUN DEC 4 2005 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A BAND OF LAKE EFFECT SNOW IS SETTING UP ACROSS LAKE MICHIGAN AND IS EXPECTED TO DRIFT INTO MILWAUKEE...RACINE AND KENOSHA COUNTIES OVERNIGHT. THE LAKE EFFECT BAND WILL BRING ADDITIONAL ACCUMULATIONS TO LOCATIONS THAT HAVE ALREADY RECEIVED 3 TO 5 INCHES OF SNOW. A HEAVY SNOW WARNING IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO REACH 6 INCHES IN 12 HOURS OR LESS...OR 8 INCHES OR MORE IN 24 HOURS OR LESS. TRAVEL IS DISCOURAGED. IF YOU MUST TRAVEL...KEEP A WINTER WEATHER SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this snow advisory went out at Dec 3, 2:48 AM CST, 6 hours 9 minutes earlier.
Area forecast discussion, Dec 3, 2:48 AM CST, 6 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 248 AM CST SAT DEC 3 2005 .DISCUSSION...FORECAST FOCUS IS ON INVERTED TROUGH SITUATION TODAY AND THIS EVENING. MODELS REMAIN IN GOOD AGREEMENT WITH CURRENT EVENT WITH NAM BEING A BIT FASTER THAN GFS. DYNAMICS ARE MARGINAL WITH BEST OMEGA AROUND H500 AND WEAK QCONVERGENCE FROM H500-H700. HOWEVER...THERE IS A PERIOD OF GOOD ISENT LIFT THAT SLIDES ACROSS THE SOUTHERN TIER OF CWA FROM WEST TO EAST BETWEEN 18-00Z. GFS..NAM...AND UKMET ALL ARE SIMILAR WITH GFS HAVING THE STRONGEST ISENT LIFT. SPECIFIC HUMIDITIES ARE AROUND 2G/KG AT BEST. COOB RATIOS ARE AROUND 15:1 AND THIS SEEMS REASONABLE. BUFFY...HPC...COOB AND MODEL DATA ALL PUT TOTAL SNOW ACCUMULATIONS IN A GENERAL 2-3 INCH RANGE ACROSS SOUTHERN TIER WITH AROUND 1-2 INCHES IN THE NORTH. ALL MODELS INDICATE THAT STRONGEST DYNAMICS AND BEST ISENT LIFT...AND HIGHEST SNOW TOTALS WILL BE SOUTHWEST AND SOUTH OF CWA. LARGE RIDGE OF CANADIAN HIGH PRESSURE EXPECTED TO BUILD INTO THE PLAINS AND WESTERN GREAT LAKES REGION FROM SUNDAY THROUGH TUESDAY. QUIET AND COLD WEATHER IS EXPECTED. A TROUGH IS FORECAST TO ROTATE THROUGH CWA TUESDAY NIGHT AND WEDNESDAY...BUT THIS SHOULD ONLY PRODUCE SOME SCATTERED FLURRIES AS THE AIRMASS WILL BE VERY DRY. A MASSIVE RIDGE OF CANADIAN HIGH PRESSURE WILL THEN REINFORCE THE DRY COLD AIR INTO SATURDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 3, 3:43 AM CST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 AM CST SAT DEC 3 2005 WIZ046-047-051-052-056>060-062>072-040945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 343 AM CST SAT DEC 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF LIGHT SNOW OR FLURRIES THIS MORNING. MORE WIDESPREAD SNOW IS EXPECTED TO DEVELOP THIS AFTERNOON AND LINGER INTO THE EVENING. SNOWFALL OF AROUND 2 TO 3 INCHES WILL BE POSSIBLE BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LIGHT SNOW OR FLURRIES ARE POSSIBLE MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SNOWFALL MEASUREMENTS ARE APPRECIATED. LMZ643>646-665-040945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 343 AM CST SAT DEC 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORIES MAY BE NEEDED SUNDAY AND SUNDAY NIGHT. HENTZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 8:57 AM CST | Winter Storm Watch | MKX | Kenosha, Milwaukee, Racine | 4 hr |
| Dec 3, 12:40 PM CST | Heavy Snow Warning | MKX | Kenosha, Milwaukee, Racine | 14 hr |
Nearby
Snow Advisories in Wisconsin, 2005Every snow advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.